Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A reconstruction formula
for band limited functions in $L_2(R^d)$


Author: Isaac Pesenson
Journal: Proc. Amer. Math. Soc. 127 (1999), 3593-3600
MSC (1991): Primary 42A65; Secondary 42C15
Published electronically: May 6, 1999
MathSciNet review: 1610773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a band limited function from $L_2(R^d)$ can be reconstructed from irregularly sampled values as a limit of spline functions. The assumption about the sampling sequence is that it should be dense enough.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42A65, 42C15

Retrieve articles in all journals with MSC (1991): 42A65, 42C15


Additional Information

Isaac Pesenson
Affiliation: Department of Mathematics 038-16, Temple University, Philadelphia, Pennsylvania 19122
Email: pesenson@math.temple.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04938-2
PII: S 0002-9939(99)04938-2
Received by editor(s): August 23, 1997
Received by editor(s) in revised form: February 17, 1998
Published electronically: May 6, 1999
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society